# SDR SB06081

- Difficulty date: August 26, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHTS FOR THE SEATS IN THE AFT CABIN INOPERATIVE. MAINTENANCE TROUBLESHOT SYSTEM AND FOUND THE POWER SUPPLY INOPERATIVE. REMOVED AND REPLACED POWER SUPPLY. OPERATIONAL CHECK GOOD.
